# SDR DALA14017119250

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 34,263 hours, 30,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON LOWER FORWARD EDGE ON L1 DOOR.  STRAIGHTENED DENT IAW SRM 52-01.
